CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A SOLUTION OF PROBLEM 26 OF TURAN,P 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 11, 页码: 1313-1319
Authors:  SHI, YG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
GAUSSIAN QUADRATURE FORMULA  COTES NUMBERS  CHEBYSHEV NODES  
CONVERGENCE OF DFP ALGORITHM 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 11, 页码: 1281-1294
Authors:  YUAN, YX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
GLOBAL CONVERGENCE  DFP ALGORITHM  LINE SEARCH  
ASYMPTOTIC-BEHAVIOR OF H-P (R(N)XR(+)) (1-LESS-THAN-P-LESS-THAN+INFINITY) FUNCTIONS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 11, 页码: 1295-1302
Authors:  LIU, SP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
H-P SPACE  EH(P) SPACE  SOBOLEV SPACE  POISSON INTEGRAL  
DIFFERENCE BETWEEN CONSECUTIVE PRIMES 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 10, 页码: 1163-1186
Authors:  JIA, CH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
PRIME NUMBER  SIEVE METHOD  MEAN VALUE ESTIMATION  
SOLUTIONS OF YANG-BAXTER EQUATION WITH COLOR PARAMETERS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 9, 页码: 1105-1116
Authors:  SUN, XD;  WANG, SK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
YANG-BAXTER EQUATION  SOLUTIONS WITH COLOR PARAMETERS OF 6-VERTEX TYPE  SOLUTION TRANSFORMATIONS AND BASIC SOLUTIONS  
THE SCHWARZIAN DERIVATIVE IN KAHLER-MANIFOLDS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 9, 页码: 1033-1048
Authors:  GONG, S;  YU, QH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
SCHWARZIAN DERIVATIVE  KAHLER MANIFOLD  HOLOMORPHIC MAPPING  
NONLINEAR FEEDBACK-CONTROL OF TIMOSHENKO BEAM 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 8, 页码: 918-927
Authors:  FENG, DX;  ZHANG, WT
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
TIMOSHENKO BEAM  BOUNDARY FEEDBACK CONTROL  NONLINEAR SEMIGROUP  LYAPUNOV METHOD  
EXPONENTIAL DICHOTOMIES AND HETEROCLINIC BIFURCATIONS IN DEGENERATE CASES 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 6, 页码: 653-661
Authors:  ZENG, WY;  JING, ZJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
EXPONENTIAL DICHOTOMIES  HETEROCLINIC ORBITS  DEGENERATE CASE  MELNIKOV VECTOR  
GOLDBACH NUMBERS IN SHORT INTERVAL .2. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 5, 页码: 513-523
Authors:  JIA, CH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
GOLDBACH NUMBER  IWANIECS MEAN VALUE METHOD  SIEVE METHOD  
GOLDBACH NUMBERS IN SHORT INTERVAL .1. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 4, 页码: 385-406
Authors:  JIA, CH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
GOLDBACH NUMBER  IWANIECS MEAN VALUE METHOD  SIEVE METHOD